Advice 1: How to tighten tunnels in my ears

Tunnels in the ears – one of the ways modifications to his own body, popular among teenagers and subcultures. Unlike a normal piercing, tunnels and plug leave large diameter holes. How to tighten them?
How to tighten tunnels in my ears
You will need
  • - antiseptic;
  • - anesthetic (lidocaine, procaine);
  • - sterile needle or scalpel;
  • glue BF-6;
  • - means of improving microcirculation;
  • - stimulators of tissue regeneration.
Instruction
1
Remove the jewelry. A hole of 6-8 mm will be delayed independently. In that case, if you wear a tunnel or plug of larger diameter, this procedure will help you determine the elasticity of the skin. Per day, on average, the hole should be reduced by 1-2 cm If it is reduced in diameter less than 10 mm, it is likely you will need professional help.
2
Contact your ENT doctor to resolve the question about surgical way of getting rid of the defect lobe. The choice of treatment depends on the specific situation. The procedure may be limited to excision of the scar tissue around the perimeter of the tunnel and the imposition of one or two joints, whereas in complicated cases may require plastic surgery to restore the original appearance of the ear lobe.
3
If the tunnel large diameter is tightened independently, you can speed up this process so-called method of micronesica. Its essence lies in the fact that the edges of the holes are damaged in several places medical needle or a scalpel to stimulate regeneration of the skin. Before the procedure, wash your hands thoroughly with soap and water and treat them with a solution of any antiseptic. The same solution disinfect the lobe. To reduce pain spray on skin "Lidocaine spray" or apply novocaine ointment. Take a sterile needle from a syringe or a disposable scalpel and in a few places apply a notch depth of 1 mm. Grease the edges of the wound with medical glue BF-6 and connect with each other. Be careful in contact with broken skin infection will develop inflammation, which will set back the timing of tightening of the tunnel.
4
Method micronations can be replaced by short-time insertion into the tunnel jewelry, having a diameter larger than the hole itself. Preparation for the procedure and its conclusion is similar to that described above.
Useful advice
Take drugs that improve the microcirculation and improves tissue regeneration: "Troxevasin", "Actovegin", "Apilak", "aloe Extract", etc.

Advice 2: Why pounding in the ear

Knock, audible in the ears – is a common cause of complaints of the elderly, although it can occur in young in different situations. But for young people this symptom usually becomes fast flowing.
Why pounding in the ear
When there is a pounding in my ears, the most common cause is the narrowing of blood vessels in the brain. Pulsating knock usually depends on the magnitude of blood pressure (narrowing of the blood vessel still tries to pass through it).

Also, a knock is observed in nervous exhaustion or fatigue. Such a man hears a knock when he unpleasant extraneous sounds due to increased individual susceptibility.

Causes of knocking



Knock, ringing or tinnitus can occur due to various reasons. To determine why they are there, consider carefully whether there are other symptoms, which are present of the disease, taking any medication runs.

When a knock came at the result of exposure to significant sound pressure, the cause may be acoustic trauma, causing a temporary malfunction of the organ of hearing. Usually a knock is on their own after a few hours, enough to be in silence.

If the knock appeared during air travel, diving, it is quite probable barotrauma, in which the organ of hearing is damaged due to a sudden drop of pressure. Such knocks are usually accompanied by dizziness, stuffy ears, decrease in hearing.

Ailments, causing the pounding in my ears



The appearance of knocking, accompanied by head or heart pain, visual disturbances (flashing flies) indicates a rise in pressure. In elderly people above the risk of a hypertensive crisis, especially if they suffer from hypertension and obesity.

The occurrence of knocking can cause some medications ("Cisplatin", "Furosemide", "Streptomycin", "Gentamicin", etc.), indicating adverse effects at the hearing. If you experience this symptom after taking medicine, it is necessary to obtain additional medical advice.

When the sound is accompanied by dizziness, urinary incontinence, "goose bumps" on the skin, paralysis of the limbs, a possible reason may be multiple sclerosis. This disease is manifested by various symptoms, so to Refine the diagnosis after able detailed examination only specialist.
Is the advice useful?
Search